# SDR AALA991377

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT AFT CABIN CROSS AISLE INOPERATIVE.  REPLACED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT AFT CABIN CROSS AISLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
